# SDR GLBA20111003H

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,622 hours, 41,473 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541GLA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER THE GEAR WAS RETRACTED.   MX REPLACE THE RT LANDING GEAR UPLOCK SWITCH PN: H11-1541GLA IAW TC 1900-3260-00, SYS OPS CHECKED GOOD.
